MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR
Model Number 795B
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hip Fracture (2349)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.Drive's pms team has not received the device for evaluation.When/if the device is received and evaluated a follow-up report will be filed.The end-user was shopping while using the device.She was seated and bent over to put something in the basket and the rollator flipped.911 was called and she went to the er.X-rays were taken and she was sent home with a leg brace.The diagnosis was a bruised knee & pulled muscle.She followed up with aa physician days later for more x-rays.She went back to er several days later and they found that her meniscus was damaged along with a small fracture in left hip and a pulled hamstring.She stayed at the hospital for several days before being transferred to rehab for several weeks.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
3 shenghui south road
nantou town,
zhongshan city,
CH 
MDR Report Key8956214
Report Number2438477-2019-00061
Device Sequence Number11415517
Product Code ITJ
UDI-Device Identifier00822383213484
UDI-Public822383213484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2019
Report Date (Section F) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2019
Device Age46 MO
Event Location Other
Date Report to Manufacturer09/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight57
Date Report Sent to FDA09/03/2019